# SDR 95ZZZX607

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N815MC
- Make and model: Cessna 441
- Aircraft serial: 4410263
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 58221302
- Condition: Damaged
- Location: Rt Wing Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR FOR GEAR-UP LANDING, AN INSPECTION OF THE WING ATTACH POINTS WAS PERFORMED.  THE RIGHT WING, FORWARD ATTACH FITTING, WAS FOUND BADLY DAMAGED.  THIS DAMAGE WAS AROUND THE WING BOLT HOLE AND COULD NOT HAVE BEEN CAUSED BY THE GEAR-UP LANDING.  FITTING WAS REPLACED.
